[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Ethics Considerations::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Indexing and Abstracting



 
..
Social Media

..
Licenses
Creative Commons License
This Journal is licensed under a Creative Commons Attribution NonCommercial 4.0
International License
(CC BY-NC 4.0).
 
..
Similarity Check Systems


..
:: View This Issue in Alternative Language Export Journal XML Articles RSS Volume 9, Issue 1 (9-2015) ::
Back to browse issues page
XML Comparison of Some Different Methods for Hypothesis Test of Means of Log-Normal Populations P. 1-14
Persian Abstract Saba Aghadoust, Kamel Abdollahnezhad *, Farhad Yaghmaei, Ali Akbar Jafari
Abstract (9432 Views)   |   چکیده  |   Full-Text (PDF) (1838 Downloads)  
XML Inference for the Half-Logistic Distribution under Progressively Type II Hybrid Censored Samples P. 15-41
Persian Abstract Akbar Asgharzadeh *, Mina Azizpour, Reza Valiollahi
Abstract (11502 Views)   |   چکیده  |   Full-Text (PDF) (2169 Downloads)  
XML Goodness-of-fit Test Based on Shannon Entropy of k-Record Values from the Generalized P. 43-60
Persian Abstract Bahareh Afhami, Mohsen Madadi *, Mohsen Rezapour
Abstract (10127 Views)   |   چکیده  |   Full-Text (PDF) (2258 Downloads)  
XML Comparison of Optimal Replacement Times in Repairable Systems Based on Failure Rate Functions and Probability of Minimal Repair Times P. 61-76
Persian Abstract Fatemeh Safaei *, Jafar Ahmadi
Abstract (11000 Views)   |   چکیده  |   Full-Text (PDF) (2072 Downloads)  
XML A Method to Estimate Income Measurement Error P. 77-100
Persian Abstract Roshanak Aliakbari Saba, Alireza Zahedian, Marzieh Arbabi *
Abstract (8047 Views)   |   چکیده  |   Full-Text (PDF) (1799 Downloads)  
XML Bivariate Maximum Entropy Density Function Under Some Measure of Entropies P. 101-118
Persian Abstract Shahram Mansoury *
Abstract (9013 Views)   |   چکیده  |   Full-Text (PDF) (1975 Downloads)  
XML Sterling Polynomials and a New Generalization of Weibull- Geometric Distribution P. 119-141
Persian Abstract Shahram Yaghoubzadeh *, Ali Shadrokh, Masoud Yarmohammadi
Abstract (12463 Views)   |   چکیده  |   Full-Text (PDF) (1813 Downloads)  
Back to browse issues page
Export as: HTML | XML | RSS
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.06 seconds with 52 queries by YEKTAWEB 4540